# SDR P5CA2018071100108

- Difficulty date: July 4, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,453 hours, 20,269 cycles
- System (JASC): 2612 · Fire Detection
- Part: Contact
- Condition: Dirty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG FIRE LP 2. PERFORMED FIRE TEST & INSPECTION. CAK CONTACTED CLEANED, OPS CHK AS PER AMM TASK 26-11-00-16501.
